# SDR DALA13014360968

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Unsecure
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE RT LOWER LATCH HANDLE WAS FOUND NOT POSITIVELY SEATED IN DOWN POSITION.  REPLACED SPRING AND ADJUSTED IAW AMM 53-53-00.  REPLACED ARM ON LATCH ASSY FUNCTIONAL CHECK COMPLIED WITH ON AMDS WC 5350-01077-0101.
